Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4353
Title: The $\pi$-weights and $\pi$-characters of hyperspaces with the hit-and-miss topologies
Authors: Hou, Ji-Cheng
Keywords: Hyperspacehit-and-miss topology$\pi$-weights$\pi$-characters
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ji-Cheng Hou, "The $\pi$-weights and $\pi$-characters of hyperspaces with the hit-and-miss topologies", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 71-80.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: We prove that $\pi w\left(\Delta\left(x\right)\right)=\pi\chi\left(\Delta\left(x\right)\right)=\textrm{max}\left\{ \pi w\left(x\right),\tau k\left(\Delta\right)\right\} $ for the hit-and-miss topologies $\tau\Delta$ on the closed subsets of either a quasi-regular and $\mathbf{R}_{0}$ or $T_{1}$ space $\left(X,\tau\right)$, where $\tau k\left(\Delta\right)$ is a cardinal invariant associted with $\Delta$.
URI: http://hdl.handle.net/10077/4353
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:
File Description SizeFormat 
HouRendMat30.pdf215.96 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

473
checked on Feb 22, 2018

Download(s)

226
checked on Feb 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.